MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTIFLO HEMOSTASIS CATHETER; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION OPTIFLO HEMOSTASIS CATHETER; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00511751
Medical Device Problem Codes Unsealed Device Packaging (1444); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Insufficient Information (4580)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patients exact age is unknown; however, it was reported that the patient was over 18 years of age.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an optiflo needle was to be used during a procedure on (b)(6) 2020.According to the complainant, during unpacking the outer package, the sealing of the package had been opened.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block a2: the patients exact age is unknown; however, it was reported that the patient was over 18 years of age.Block h6: medical device problem code a020503 captures the reportable issue of packaging seal compromised.Block h10: investigation results: the returned optiflo hemostasis catheter was analyzed, a visual evaluation was performed and the connector t detached from the handle.The defect of seal compromised was not confirmed since the original package was not included in the package.No other issues were noted.Based on all available information and the condition of the returned device, the investigation findings did not lead to a clear conclusion about the cause of the reported adverse event.The original package was not included, therefore the reported failure mode was not possible to confirm.The investigation concluded the most probable cause is cause not established.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.

Brand Name
OPTIFLO HEMOSTASIS CATHETER
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11058626
Report Number3005099803-2020-06380
Device Sequence Number2975203
Product Code KOG
UDI-Device Identifier08714729145264
UDI-Public08714729145264
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K953338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model NumberM00511751
Device Catalogue Number1175
Device Lot Number0005135658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1